# SDR UIEA2020060401206

- Difficulty date: June 2, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,344 hours, 21,212 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENG BLADE NR 33 SMALL NICK WITHIN LIMITS IAW AMM 72-31-02-2226-012-H00.  BLADE BLEND OUT REPAIR ACCOMPLISHED.    PERFORMED A FLUORESCENT PENETRANT INSPECTION IAW AMM 70-11-06-232-001-H00.  NO DEFECTS NOTED.
